Urinary tract infection and Disorientation - from FDA reports
Disorientation is found among people with Urinary tract infection, especially for people who are female, 60+ old, take medication Cipro and have High blood pressure. This review analyzes which people have Disorientation with Urinary tract infection. It is created by eHealthMe based on reports of 147 people who have Urinary tract infection from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 05, 2017
147 people who have Urinary Tract Infection and Disorientation are studied.
Number of reports submitted per year:
Gender of people who have Urinary Tract Infection and experience Disorientation *:
- female: 78.08 %
- male: 21.92 %
Age of people who have Urinary Tract Infection and experience Disorientation *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.78 %
- 20-29: 6.2 %
- 30-39: 6.98 %
- 40-49: 9.3 %
- 50-59: 12.4 %
- 60+: 64.34 %
Top co-existing conditions for these people *:
- High Blood Pressure (12 people, 8.16%)
- Pain (10 people, 6.80%)
- Depression (8 people, 5.44%)
- Epilepsy (6 people, 4.08%)
- Body Tinea (6 people, 4.08%)
Most common drugs for these people *:
- Lasix (12 people, 8.16%)
- Ciprofloxacin (12 people, 8.16%)
- Cipro (12 people, 8.16%)
- Levofloxacin (9 people, 6.12%)
- Trimethoprim (8 people, 5.44%)
Top symptoms for these people *:
- Confusional State (50 people, 34.01%)
- Nausea (33 people, 22.45%)
- Fatigue (29 people, 19.73%)
- Dizziness (29 people, 19.73%)
- Headache (28 people, 19.05%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Disorientation and Urinary tract infection?
Urinary Tract Infection
Urinary tract infection can be treated by Macrobid, Ciprofloxacin hydrochloride, Bactrim, Nitrofurantoin, Ciprofloxacin (latest reports from 119,348 Urinary tract infection patients)
Disorientation (disability in which the senses of time, direction, and recognition of people and places) has been reported by people with depression, high blood pressure, pain, multiple sclerosis, stress and anxiety (latest reports from 45,566 Disorientation patients).
Browse all symptoms of Urinary tract infectiona b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause DisorientationDisorientation
Other conditions that could case DisorientationDisorientation
What would happen?
Can you answer these questions?
I have been on Divigel 0.5 mg daily for the past ten years and have no problems with the product. A few years ago I decided (without my doctor) to apply the gel every other day. The result was an UTI. My doctor told me I would need to be on Divigel for the rest of my life. The reason is if I ...
I'm 16 and a virgin so therefore I am not pregnant On september after my period I ended up at the ER due to vomiting and a Urinary Tract Infection and now I missed my period I was suppose to get it the 1st of this month on the second week I stained myself and it was blood and then the next day ...
I had been having some bleeding between periods 3 times prior (it was very little blood and it increased each time) and I thought it was from taking too much Tylenol for cramps and pains but I went to urgent care and was told I have a UTI (urinary tract infection). I believe the ciprofloxacin ...
You may be interested in these reviews
Hi, I'm brand new to this group, so I've not read any of your posts yet, but I will. Here's my situation: I take Gabapentin daily at bedtime , as I have intermittent neck pain and migraines. When I have a migraine, I take it throughout until the symptoms are better. However, I've noticed more ...
Hi! I am suspecting that i got a uti because of b-vitamin intake. I t was a high dose product I took twice, and I suspect it caused my uti who does not want to go away. Anyone else experienced this with high doses of b-vit? (I was recommended to begin taking this because of stress) / Vic
I have had frequent UTI's ever since becoming sexually active (a UTI every 2-3 months). I can fend them off with lots of water and cranberry pills, which I prefer over taking antibiotics so frequently. Then last weekend, I had a UTI that spiraled into severe very quickly and included vertigo ...